Nonlinear commutators in interpolation theory

Nonlinear commutators in interpolation theory

by Kalton, Nigel J.

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Nonlinear commutators in interpolation theory / Nigel J. Kalton.

Edition Statements

  • Publication Date:1988.

Publication Statements

Notes

"Volume 73, number 385."

The Physical Object

  • Description:Online-Ressource

Edition Identifiers

  • ISBN:9780821824481, 0821824481, 9781470408053, 1470408058
  • DOI:10.1090/memo/0385
  • oclc:ocn891524491
  • LC Classification:QA3
  • Dewey Decimal:510 s

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Nonlinear Commutators in Interpolation Theory -- …

    DJVU · 588.0 KB · updated